# SDR TSAA9951323

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: 654795220
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FORWARD DOOR FRAME HAS EXFOLIATED CORROSION.  CLEANED, TREATED, FABRICATED, AND COMPLETED IAW SRM 51-40-3 PAGE 1.  (M)
